# SDR P5CA9600290

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING INBOARD AFT FLAP OUTBOARD UPPER STRESS PANEL DELAMINATED.  REMOVED AND REPLACED STRESS PANEL IAW SRM 51-30-02.
